Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 415980, 10 pages
http://dx.doi.org/10.5402/2011/415980
Research Article

Spectrum of Quasi-Class (𝐴,π‘˜) Operators

1College of Mathematics and Information Science, Henan Normal University, Xinxiang, Henan 453007, China
2Department of Mathematics, Tongji University, Shanghai 200092, China

Received 21 January 2011; Accepted 28 March 2011

Academic Editor: W. Kryszewski

Copyright Β© 2011 Xiaochun Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaochun Li, Fugen Gao, and Xiaochun Fang, “Spectrum of Quasi-Class Operators,” ISRN Mathematical Analysis, vol. 2011, Article ID 415980, 10 pages, 2011. https://doi.org/10.5402/2011/415980.